# SDR AWXA200601342

- Difficulty date: July 15, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113403200
- Condition: Dented
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT 1" ABOVE OXYGEN BAY DOOR.  DENT LOCATED 1" ABOVE OXYGEN BAY DOOR REPAIRED IAW SRM A320 53-00-11 PAG 2191220 FIG 204.  MATERIAL USED: ALUMINUM SHEET 2024 T.3 - 0.080, PO 200001507500101, FASTENER REMOVED AND INSTALLED IAW SRM A320 51-42-11 PROTECTIVE TREATMENT APPLIED IAW SRM A320 51 - 21-11.
